Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

366

I. A. Barnett
The American Mathematical Monthly
Vol. 22, No. 5 (May, 1915), pp. 168-169
DOI: 10.2307/2973498
Stable URL: http://www.jstor.org/stable/2973498
Page Count: 2
Subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
366
We're having trouble loading this content. Download PDF instead.

Page Thumbnails